# SDR DALA2024072207333

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452494) CORROSION ON AFT CARGO COMPARTMENT DOOR THRESHOLD. REMOVED AND REPLACED DAMAGED AFT CARGO COMPARTMENT DOOR THRESHOLD WEB PER B737-900 SRM 51-40-02-0G AND DWG 146A8123.
